# SDR ASAA2025031756605

- Difficulty date: February 9, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 60,638 hours, 18,358 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 146A310114
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SKIN AT STR 4R AND BETWEEN STA 727F AND STA 727G SRXR430X. GROUNDED - YES. ACCOMPLISHED CATEGORY "B" REPAIR TO FUSELAGESKIN P/N 146A3101-14 AND 146A3131-10 BETWEEN STA 727C AND STA 727G. IAW EA800-53-28369 REV00 INCLUDES MIG-5 N/R SA0424437 SRXR430X.
